# SDR SWAA2013030613360

- Difficulty date: February 24, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 69,159 hours, 59,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED WBL 204.40 TRAILING EDGE AREA OUTBOARD SIDE FLAP TRACK FAIRING NR 6 RIGHT WING.  REMOVED AND REPLACED ANGLE IAW SRM.
